# SDR 96ZZZM646

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Hot
- Location: Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT NR 4028 - DURING THE TAKEOFF ROLL, THE FLIGHT CREW WAS ALERTED BY A RED TAKEOFF CONFIGURATION WARNING.  TAKEOFF WAS ABORTED, AIRCRAFT WAS RETURNING TO THE GATE WHEN THE CREW WAS AGAIN ALERTED, THIS TIME BY AN 'AMBER' CAS MESSAGE BRAKE TEMP.  AIRCRAFT CONTINUED TO THE GATE WITHOUT FURTHER INCIDENT.  PIT MAINTENANCE ALLOWED THE BRAKES TO COOL, AMBER CAS MESSAGE CANCELLED, AIRCRAFT RETURNED TO SERVICE.  (M)
